MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. XENMATRIX AB; PORCINE SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. XENMATRIX AB; PORCINE SURGICAL MESH
Catalog Number 1151520
Medical Device Problem Code Shelf Life Exceeded (1567)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported the expired device was implanted in error.A review of our records shows that the device was well within the date of expiry (08/28/2017) when provided to the facility in 2015.This event is confirmed for use related.The ifu instructs the user to inspect the package prior to use.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Remains implanted.
 
Event or Problem Description
It was reported that an expired xenmatrix ab graft was placed in a patient in error.As reported the surgeon elected to leave the device in place.The contact states the surgeon performed a visual assessment of the graft prior to implanting.To date there has been no reported injury to the patient.

Brand Name
XENMATRIX AB
Common Device Name
PORCINE SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key6956382
Report Number1213643-2017-00689
Device Sequence Number10987763
Product Code PIJ
UDI-Device Identifier00801741074240
UDI-Public(01)00801741074240(17)170828(10)HUZH0392
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K151177
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2017
Device Catalogue Number1151520
Device Lot NumberHUZH0392
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2017
Initial Report FDA Received Date10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1